Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Periods every two weeks
    avatar
    An_258103 posted:
    Hi,

    I had a baby 5 months ago and since I got my period back it comes every two weeks. Before pregnancy I was regular like clock work. My doc put me on the mini pill and since I have been taking it I get my period every two weeks. I made a docs appointment but is until next month due to his busy schedule. This is very annoying and I am a little bit worried. I'm guessing my hormones are still crazy and the mini pill is the one making me have crazy periods. I only breast fed my baby the first month. Any advice will be awesome....my hubby says just to stop taking the pill until I see the doc.
     
    avatar
    atti_editor responded:
    Hi,

    I found this information on the mini-pill and other forms of progestin-only hormonal methods. It does say that irregular menstrual cycles and bleeding between periods are possible side effects (it says they normally go away within a few months of starting the pill). This could be what is causing your abnormal periods -- but making the appointment with your doctor was a good idea, as only a medical professional can tell you what is definitively going on. Stopping the pill altogether and using alternative forms of birth control while you wait for your appointment could be a good option. You may want to just give your doctor a call and make sure that there won't be any effects of doing so. Please let us know how you are doing!

    Best wishes,
    Atti
     
    avatar
    emiheart replied to atti_editor's response:
    Thank you for your reply, very informative. I hope it goes back to normal soon.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.